MathSciNet Relay Station
MathSciNet bibliographic data
MR1092801 (92f:32038) 32G34 (12H05 34A20 58F21 58F23 58F36)
Ilʹyashenko, Yu. S.; Khovanskiĭ, A. G. Galois groups, Stokes operators and a theorem of Ramis. (Russian) Funktsional. Anal. i Prilozhen. 24 (1990), no. 4, 31--42, 96; translation in Funct. Anal. Appl. 24 (1990), no. 4, 286–296 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement